×

Diffeomorphisms for Hilbert manifolds and handle decomposition. (English) Zbl 0197.20603


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. Eells and D. Elworthy, Open imbedding for banach manifolds (preprint) (to appear). · Zbl 0198.28804
[2] Dan Burghelea and Nicolaas H. Kuiper, Hilbert manifolds, Ann. of Math. (2) 90 (1969), 379 – 417. · Zbl 0195.53501
[3] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. · Zbl 0103.15101
[4] Nicole Moulis, Sur les variétés Hilbertiennes et les fonctions non dégénérées, Nederl. Akad. Wetensch. Proc. Ser. A 71 = Indag. Math. 30 (1968), 497 – 511 (French). · Zbl 0167.50204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.